Prati
Rafael Benguria
Rafael Benguria
Potvrđena adresa e-pošte na uc.cl - Početna stranica
Naslov
Citirano
Citirano
Godina
The Thomas-Fermi-von Weizsäcker theory of atoms and molecules
R Benguria, H Brézis, EH Lieb
Communications in Mathematical Physics 79 (2), 167-180, 1981
3681981
Quantum langevin equation
R Benguria, M Kac
Physical review letters 46 (1), 1, 1981
3121981
Aspects of the Hamiltonian dynamics of interacting gravitational gauge and Higgs fields with applications to spherical symmetry
R Benguria, P Cordero, C Teitelboim
Nuclear Physics B 122 (1), 61-99, 1977
2311977
A sharp bound for the ratio of the first two eigenvalues of Dirichlet Laplacians and extensions
MS Ashbaugh, RD Benguria
Annals of Mathematics 135 (3), 601-628, 1992
2211992
Proof of the payne-pólya-weinberger conjecture
MS Ashbaugh, RD Benguria
1571991
Speed of fronts of the reaction-diffusion equation
RD Benguria, MC Depassier
Physical review letters 77 (6), 1171, 1996
1371996
Bäcklund transformations and nonlinear differential difference equations
D Levi, R Benguria
Proceedings of the National Academy of Sciences 77 (9), 5025-5027, 1980
1291980
Optimal lower bound for the gap between the first two eigenvalues of one-dimensional Schrödinger operators with symmetric single-well potentials
MS Ashbaugh, R Benguria
Proceedings of the American Mathematical Society 105 (2), 419-424, 1989
1261989
On Rayleigh’s conjecture for the clamped plate and its generalization to three dimensions
MS Ashbaugh, RD Benguria
1241995
Proof of the stability of highly negative ions in the absence of the Pauli principle
R Benguria, EH Lieb
Physical Review Letters 50 (22), 1771, 1983
1171983
Variational characterization of the speed of propagation of fronts for the nonlinear diffusion equation
RD Benguria, MC Depassier
Communications in mathematical physics 175, 221-227, 1996
971996
Universal Bounds for the Low Eigenvalues of Neumann Laplacians in N Dimensions
MS Ashbaugh, RD Benguria
SIAM Journal on Mathematical Analysis 24 (3), 557-570, 1993
911993
More Bounds on Eigenvalue Ratios for Dirichlet Laplacians in N Dimensions
MS Ashbaugh, RD Benguria
SIAM journal on mathematical analysis 24 (6), 1622-1651, 1993
901993
The sharp constant in the Hardy-Sobolev-Maz'ya inequality in the three dimensional upper half-space
RD Benguria, RL Frank, M Loss
arXiv preprint arXiv:0705.3833, 2007
832007
On the linear stability theory of Bénard-Marangoni convection
RD Benguria, M DEPASSIER
Physics of Fluids A 1 (7), 1123-1127, 1989
781989
A second proof of the Payne-Pólya-Weinberger conjecture
MS Ashbaugh, RD Benguria
Communications in mathematical physics 147, 181-190, 1992
721992
Self-adjointness of two-dimensional Dirac operators on domains
RD Benguria, S Fournais, E Stockmeyer, H Van Den Bosch
Annales Henri Poincaré 18, 1371-1383, 2017
712017
Isoperimetric inequalities for eigenvalues of the Laplacian
MS Ashbaugh, RD Benguria
Proceedings of Symposia in Pure Mathematics 76 (1), 105, 2007
702007
A simple proof of a theorem of Laptev and Weidl
R Benguria, M Loss
arXiv preprint math-ph/9906024, 1999
681999
Sharp upper bound to the first nonzero Neumann eigenvalue for bounded domains in spaces of constant curvature
MS Ashbaugh, RD Benguria
Journal of the London Mathematical Society 52 (2), 402-416, 1995
671995
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20